# SDR ABXA202511143299

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 59,424 hours, 24,251 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1217
- Condition: Inoperative
- Location: Zone 200
- Part time: 36,732 hours, 804 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT CHECK, FOUND MAIN CARGO SMOKE DETECTOR 3A INOP.  REMOVED AND REPLACED MAIN CARGO SMOKE DETECTOR 3A PER MM 26-14-01-OPS CHKD OK. A/C REMAINS  ETOPS 180.  AIRCRAFT RETURNED TO SERVICE.
